I understood I only had one choose, Xalatan, which is getting more expensive. Is there a cheaper alternative of the same drug.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... it's like a burning stink. Could it be because of the xalatan? or most likely something else? Thank you, Charles
2 answers • 25 Mar 2011
I began taking Xalatan Nov. 2010 with no adverse reactions. In Mid May 2011 my Dr. switched me to... the generic (Latanoprost). Three weeks ago I ...
1 answer • 9 Aug 2011
My optometrist tells me that the inert ingredients in the generic aren't as effective as those in Xalatan? I feel this is due to propoganda put ...
1 answer • 11 Jan 2012
... closely following the instructions because I know that to much of the medicine is harmful and can actually increase the pressure. Thank you for ...
1 answer • 15 Jul 2013
xalatan in green packaging is causing eye irritation. I have used xalatan in the yellow packaging for years without any problems
1 answer • 4 Dec 2013